# SDR 2007FA0000712

- Difficulty date: July 27, 2007
- Submitted: August 21, 2007
- Operation: General aviation
- Aircraft: N350RK
- Make and model: Beech 300BEECH
- Aircraft serial: FL516
- Aircraft time: 198 hours, 113 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Condition: Grounded
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF THE INITIAL 200 HOUR PHASE 1 INSPECTION, THE RT ENGINE FIRE BOTTLE SQUIB WAS FOUND TO BE IN A GROUNDED CONDITION.  THE TERMINALS WERE WIRED TOGETHER WITH SAFETY WIRE AND A TAG THAT STATED (DISCONNECT AT INSTALLATION, THE AIRCRAFT SQUIB WIRING WAS ATTACHED OVER THE SAFETY GROUND WIRE.  THIS GROUNDED CONDITION IS TYPICALLY FOUND ON SQUIBS THAT ARE PACKAGED FROM THE VENDOR FOR SHIPPING.  DURING INSTALLATION OF THE SQUIB ONTO THE FIRE BOTTLE, THE SAFETY GROUND IS REMOVED.  IN THIS CONDITION, THE SQUIB CANNOT DETONATE TO PUT OUT AN ENGINE FIRE.  LOG BOOKS WERE NOT AVAILABLE FOR RESEARCH AT THE TIME THE DISCREPANCY WAS DISCOVERED, ALTHOUGH THE AIRCRAFT WAS NEW ENOUGH THAT IT WAS UNLIKELY ANY ENGI
